Title: An algebraic method to solve the minimal partial realization problem for scalar sequences
Authors: Van Barel, Marc ×
Bultheel, Adhemar #
Issue Date: 1988
Publisher: Elsevier science inc
Series Title: Linear algebra and its applications vol:104 pages:117-129
Abstract: We give an algebraic method to construct all minimal partial realizations of a finite sequence of scalar numbers. We use the minimal number of parameters to characterize all these minimal partial realizations. Three examples are worked out to illustrate the method.
ISSN: 0024-3795
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science